# SDR 29GA2018111600001

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,484 hours, 43,390 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0089 EYW/TPA REPORT: F/A EMERGENCY LIGHTS COVER CAME OFF. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT COVER ON F/A PANEL IAW SAAB AMM 33-50-00.
